# SDR CA101019006

- Difficulty date: September 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 747436
- System (JASC): 4920 · APU Core Engine
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHILE ON THE GROUND, PARKED AT THE GATE WITH APU PACKS ON, AN OIL ODOR AND FUMES ENTERED THE CABIN. THE APU WAS SHUTOFF AS A PRECAUTIONARY MEASURE.  THIS SITUATION HAD OCCURRED ON LEGS PRECEDING THIS ONE. THE APU WAS REPLACED AND FORWARDED FOR REPAIRS.
